# SDR USAA020371

- Difficulty date: September 25, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310A10221
- Condition: Worn
- Location: Engine
- Part time: 11,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ENGINE MOUNT CROSSBEAM WORN LUG, LUG BORE ON ENGINE MOUNT.  MACHINE INSIDE DIAMETER OF LUG BORE TO OVERSIZE BEARING PER TYPICAL REPAIR 550-19 REV B.  (M)
